# SDR SIMA20131209006

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 25,473 hours, 21,607 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9533 CREW REPORTED ISIS ATT.  CAGE FLAG & DECLARED EMERGENCY.  THE ACFT WAS REMOVED FROM SERVICE.  R & R ISIS IAW EMB-145 AMM 34-01-0.  OPERATIONS CHECKED GOOD, THE ACFT RETURN TO SERVICE.
